MAUDE Adverse Event Report: Conmed SYSTEM 2450; Electrosurgical, cutting & coagulation & accessories

Conmed SYSTEM 2450; Electrosurgical, cutting & coagulation & accessories
Catalog Number 60-2450-120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/01/2026
Type of Reportable Event Malfunction

Brand Name
SYSTEM 2450
Common Device Name
Electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
Conmed
525 french rd
utica NY 13502
Manufacturer (Section G)
Consolidated Medical Equipment Company
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
525 french rd
utica, NY 13502
+1(865)388-1978
MDR Report Key50236293
Report Number3007305485-2026-00154
Device Sequence Number18706436
Product Code GEI
UDI-Device Identifier10653405061526
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-2450-120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age41 YR
Patient SexMale
Patient Weight237 LB